# SDR DALA1157865653

- Difficulty date: October 10, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 4,111 hours, 2,134 cycles
- Engine: Pwa PW2037
- Engine time: 4,111 hours, 2,134 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 727169
- Condition: Failed
- Location: Nr 1
- Part time: 4,111 hours, 2,134 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 80 KNOTS DUE TO LEFT ENGINE FAILURE.  MAINTENANCE REPLACED LEFT ENGINE.
